MathSciNet Relay Station
MathSciNet bibliographic data
MR1800350 (2001j:03065) 03C45
Buechler, Steven; Pillay, Anand; Wagner, Frank Supersimple theories. J. Amer. Math. Soc. 14 (2001), no. 1, 109–124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement